# SDR AALA201605029008

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CHAFING ON ELEC WIRING IDG FEEDER LOCATED AT UPPER RT PYLON AT RIB 9.  REPLACED IDG FEEDER CABLES IAW ESPM 20-48-11 & AMM 24-92-00-400-002-A.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
